# SDR CALA9801989

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cables
- Part number: 661516623
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A LOUD EXTERNAL RUMBLE WAS HEARD ACCOMPANIED BY FLASHING GEAR WARNING LIGHTS WHILE CRUISING AT FL 290. THE AIRCRAFT WAS DIVERTED TO BWI WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE NOSE GEAR DOORS OUT OF RIG. THE NOSE GEAR DOORS WERE ADJUSTED IAW MM 32-22-1.
